Yunlong Yu
Results

Journal Article
Discrete Maximum Principle Based on Repair Technique for Finite Element Scheme of Anisotropic Diffusion Problems
Advances in Applied Mathematics and Mechanics, Vol. 6 (2014), Iss. 6 : pp. 849–866

Journal Article
Extrapolation Cascadic Multigrid Method for Cell-Centered FV Discretization of Diffusion Equations with Strongly Discontinuous and Anisotropic Coefficients
Communications in Computational Physics, Vol. 31 (2022), Iss. 5 : pp. 1561–1584

Journal Article
A Conservative Parallel Iteration Scheme for Nonlinear Diffusion Equations on Unstructured Meshes
Communications in Computational Physics, Vol. 20 (2016), Iss. 5 : pp. 1405–1423